Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 14 found articles
 
 
  Sign properties and axiomatizations of the weighted division values
 
 
Title: Sign properties and axiomatizations of the weighted division values
Author: Li, Wenzhong
Xu, Genjiu
van den Brink, René
Appeared in: Journal of mathematical economics
Paging: Volume 112 () nr. C pages p.
Year: 2024
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands